# SDR VTZA97289

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 700336048
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/BTV - FLT 6265 - DURING CLIMB AT 1214 HRS ON 5-18-97, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO NR 1 AHRS FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS, MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 AHRS, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
